RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 2001, Volume 37, Number 4, Pages 538–546 (Mi de10364)  

Numerical methods. Equations in finite differences

Periodic Solutions of a System of Linear Difference Equations with Continuous Argument

M. G. Blizorukov, Yu. F. Dolgii

Ural State University, Ekaterinburg

Full text: PDF file (1527 kB)

English version:
Differential Equations, 2001, 37:4, 568–577

Bibliographic databases:

UDC: 517.962.2
Received: 15.07.1999

Citation: M. G. Blizorukov, Yu. F. Dolgii, “Periodic Solutions of a System of Linear Difference Equations with Continuous Argument”, Differ. Uravn., 37:4 (2001), 538–546; Differ. Equ., 37:4 (2001), 568–577

Citation in format AMSBIB
\Bibitem{BliDol01}
\by M.~G.~Blizorukov, Yu.~F.~Dolgii
\paper Periodic Solutions of a System of Linear Difference Equations with Continuous Argument
\jour Differ. Uravn.
\yr 2001
\vol 37
\issue 4
\pages 538--546
\mathnet{http://mi.mathnet.ru/de10364}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1854049}
\transl
\jour Differ. Equ.
\yr 2001
\vol 37
\issue 4
\pages 568--577
\crossref{https://doi.org/10.1023/A:1019239809537}


Linking options:
  • http://mi.mathnet.ru/eng/de10364
  • http://mi.mathnet.ru/eng/de/v37/i4/p538

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:55
    Full text:15

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019